| Model Number |
977119 |
| Medical Device Problem Code |
Electromagnetic Compatibility Problem (2927)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a manufacturer's representative regarding an implantable neurostimulator.The reason for call was representative said patient had a cardioversion yesterday and the device is not functioning correctly.Representative said they are about to see patient in 30 minutes but it's going to be a super quick appointment and they have to go to the next appointment.Agent asked if patient turned therapy off for the cardioversion procedure and representative said they did.Technical services(ts) reviewed resetting neurostimulator to see if that will allow device to function.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.